# SDR REXA2014092000789

- Difficulty date: September 20, 2014
- Submitted: September 20, 2014
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 15,677 hours, 15,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE SKIN AT APPROXIMATELY FS 253 & 0.28 INCHES ABOVE STRINGER 24L TO BE DENTED, MEASURING 1.3 INCHES IN DIAMETER & 0.045 INCHES DEEP.  REPAIRED IAW EA.
